# SDR 2022F00421

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 71,404 hours, 30,756 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 2600005000273
- Part serial: 4446250
- Condition: Missing
- Location: Thrust Reverser
- Part time: 71,404 hours, 30,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG - T/R FRONT FIXED STRUCTURE ACOUSTIC FAIRING T/E FIREWALL MISSING.  PERFORMED MAJOR REPAIR CAT A @ #1 FIREWALL OUTER FAIRING PN LJ39492 IAW SEMAN E.O. N 20220511 DATED AUG 26-2022
